How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Thomas, MD Your Own Question
Dr. Thomas, MD
Dr. Thomas, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 63757
Experience:  Internal Medicine--practice all of internal medicine, all ages, family, also Integrative, CAM, etc
Type Your Medical Question Here...
Dr. Thomas, MD is online now
A new question is answered every 9 seconds

Can risperdal cause constant walking/pacing, opening and closing

Resolved Question:

Can risperdal cause constant walking/pacing, opening and closing of hands and involuntary muscle movement?
Submitted: 6 years ago.
Category: Medical
Expert:  Dr. Thomas, MD replied 6 years ago.
Resperidol can cause a variety of involuntary muscle movements.
It can also cause restlessness in some patients.
Abilify can also cause restlessness and the inability to sit still and sometimes can cause a movement disorder as well.
Good Luck
Please click accept to give answer credit. Positive feedback the most appreciated. Bonuses always very helpful. Answers for informational purposes only.
Dr. Thomas, MD and 5 other Medical Specialists are ready to help you

Related Medical Questions